Home
    Nurofen 200mg Caplets 16 Caplets
    Nurofen

    Nurofen 200mg Caplets 16 Caplets

    16s • £0.14 ea

    Ibuprofen For Rapid Relief from: Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness

    Targeted pain relief

    Our Bother Brain helps you remember when to shop again

    We only use 100% recyclable packaging

    Every order plants trees around the world

    Ingredients


    Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

    Preparation & Usage


    Dosage: For oral administration and short-term use only. Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years. Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted. Read the enclosed leaflet carefully before use.

    Storage


    Store below 25°C. Store in the original pack

    Warnings


    DO NOT TAKE IF YOU: Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers Are taking other NSAID pain killers or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy. SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated Are a smoker Are pregnant WARNING: Do not take more medicine than the labels tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.